Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Zyrtec
  • Zyrtec Syrup
Strength
  • 100ml
  • 10mg
  • 150ml
Name Country Strength Pack Size USD Cart
Zyrtec - cetirizine - 10mg - 30 Tablets Zyrtec cetirizine Brand New Zealand 10mg 30 Tablets OTC $30.51 Add
Zyrtec Syrup - cetirizine - 100ml - 1 EA Zyrtec Syrup cetirizine Generic New Zealand 100ml 1 EA OTC $30.00 Add
Zyrtec Syrup - cetirizine - 150ml - 1 EA Zyrtec Syrup cetirizine Brand New Zealand 150ml 1 EA OTC $35.00 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Zyrtec /cetirizine - Rapid acting, non drowsy, once a day hayfever and allergy relief. Zyrtec can treat both outdoor and indoor symptoms, as well as chronic hives.

Zyrtec relieves the symptoms of hayfever (seasonal and perennial allergic rhinitis) such as runny nose, nasal and sinus congestion, itchy nose and itchy, red, watery eyes and sneezing. It is also effective in relieving allergic skin conditions that cause itching or rashes eg. insect bites.

Each Zyrtec tablet contains 10mg cetirizine hydrochloride. The effect of Zyrtec lasts for up to 24 hours

Dose:

Adults and children 6 years and over: 1 tablet (10mg) daily.
Children 1-6 years half a tablet (5mg) daily.

Zyrtec is fast-acting, usually relieving these symptoms within 10-20 minutes after taking it.

Zyrtec is non-sedating and its effect last for 24 hours, so you only need to take it once a day.

For children under 12 years of age, twice daily dosage is recommended because the effect of Zyrtec does not last as long in children.

What kinds of allergy symptoms does ZYRTEC relieve?

· Itchy, red, watery eyes
· Sneezing and runny, itchy nose
· Postnasal drip
· And it reduces itching from hives

Can ZYRTEC be taken for allergies if you also have asthma?

In clinical studies of allergy patients who also suffer from mild to moderate asthma, no adverse effects on lung function were observed. All allergy medications are not the same. Many people who have allergies have both the indoor and outdoor kind. But not all allergy medicines are approved to treat the symptoms of both. No other allergy medicine is approved to treat more indoor and outdoor allergy symptoms than ZYRTEC (cetirizine HCl).

Do not take Zyrtec if:

  • You are pregnant or breastfeeding.
  • You have a known hypersensitivity to Zyrtec or any of its components.
  • Suffer from kidney problems.

 

Possible Side-effects of Zyrtec/Cetirizine:

In studies of Zyrtec, the side effects were mild or moderate and included dry mouth, some drowsiness and fatigue in adults, and drowsiness, stomach pain and headache in children. The incidence of drowsiness was between 11% and 14% in adults, depending on dose. In these studies, most of these side-effects were not severe enough for the patient to want to stop taking the medicine.

Remember:

Keep all medicines out of the reach of children.Do not use after the expiry date shown on the Zyrtec pack.

Store Zyrtec medication at temperatures below 25ºC in a cool dry place.Swallow Zyrtec whole with fluids. Do Not Chew tablet/ capsule.

 

Zyrtec Syrup (cetirizine) is a fast-acting, long-lasting antihistamine suitable for use in allergy-sufferers age 2 years old and up. It is a second-generation antihistamine, meaning it is less likely to produce side effects such as drowsiness, and when side effects do occur they tend to be milder than those experienced with older, first-generation antihistamines.

The original Zyrtec syrup has a grape flavoring to make it more appealing to children. There are also quite a few generic versions of the product available on the market today, however, with a broader assortment of flavors.

While typically marketed towards children with allergy symptoms, adults can also use Zyrtec Syrup if unable to swallow Zyrtec Tablets, or simply out of personal preference; the different forms of the medication are virtually identical as far as speed of relief, duration of effects and effectiveness at alleviating symptoms.

The primary benefit of Zyrtec Syrup over older, first-generation antihistamines is its reduced risk of side effects, which children in particular tend to be sensitive to. If use of other antihistamines cause drowsiness, stomach issues, headaches and other disruptive adverse reactions, Zyrtec is definitely worth a try.

In all ages Zyrtec Syrup alleviates:

  • Itchy, red, watery eyes
  • Nasal congestion
  • Sneezing and runny, itchy nose
  • Itching in the back of the throat
  • Postnasal drip
  • Itching from hives or allergy-related rash

Zyrtec Syrup is equally effective for seasonal, outdoor allergies and year-round, indoor allergies. In all cases it quickly stops allergy symptoms caused by pollen, animal dander, dust, mold and many other commonly-encountered allergens.

How to Use

Dosage depends largely on age. In children under 2 years of age dosage should be determined by a doctor. In other patients standard dosage is:

  • Age 2 to 5 years - 2.5 ml (1/2 teaspoon) once per day.
  • Age 6 to 11 years - 5 ml (1 teaspoon) once per day.
  • Ages 12 and up - 10 ml (2 teaspoons) once per day.

Note that generic version of this product may have slightly different instructions---read labels before use!

The above guidelines work fine for most patients, but children under 12 do tend to metabolize the medication quicker than adults. If Zyrtec Syrup is not providing sufficient relief or effects are not lasting the full 24 hours, doses may be split into two smaller doses or an additional full dose may be given. In both cases the two doses should be split as evenly apart as possible, for example morning and evening. If these techniques do not provide significant relief, alternative treatments should be considered.

Adverse Effects

While second-generation antihistamines are less likely to produce side effects than first-generation antihistamines, that does not mean the risk is non-existent. However, side effects are not only less likely, they're also typically less severe. Relatively common side effects include:

  • Dry mouth, nose or throat
  • Difficulty urinating
  • Drowsiness
  • Difficulty sleeping
  • Headaches
  • Stomachache
  • Constipation

Very rarely more serious reactions are experienced which warrant medical attention:

  • Rapid or uneven heartbeat
  • Severe confusion
  • Vision changes
  • Inability to urinate
  • Tremors

Some people should use Zyrtec Syrup (and any other antihistamine) with caution, preferably after speaking with a doctor about potential risks and dosage adjustments, particularly when:

  • Trying to conceive, pregnant or breastfeeding
  • Taking any prescription medications or potent supplements
  • There is a history of kidney or liver problems

The vast majority of patients take Zyrtec Syrup without any problems, but if any alarming symptoms do develop during treatment do not hesitate to seek medical attention.

stijn

Zyrtec

Zyrtec is really cheap at kiwi drug

Jul 14, 2014

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.